AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Aspects of Low Dimensional Manifolds
Edited by: Y. Matsumoto and S. Morita
A publication of the Mathematical Society of Japan.
Advanced Studies in Pure Mathematics
1993; 376 pp; hardcover
Volume: 20
ISBN-10: 4-314-10077-X
ISBN-13: 978-4-314-10077-9
List Price: US$70
Member Price: US$56
Order Code: ASPM/20
[Add Item]

This volume contains ten original papers written by leading experts in various areas of low-dimensional topology. The topics covered here are among those showing the most rapid progress in topology today: knots and links, three-dimensional hyperbolic geometry, conformally flat structures on three-manifolds, Floer homology, and the geometry and topology of four-manifolds. Offering both original results and up-to-date survey papers, Aspects of Low Dimensional Manifolds will interest mathematicians, physicists, graduate students, and others seeking a good introduction to the field.

Volumes in this series are freely available electronically 5 years post-publication.

Published for the Mathematical Society of Japan by Kinokuniya, Tokyo, and distributed worldwide, except in Japan, by the AMS.

Readership

Mathematicians, physicists and graduate students seeking a good introduction to the field.

Table of Contents

  • K. Fukaya -- Floer homology for oriented \(3\)-manifolds
  • S. Kojima -- Polyhedral decomposition of hyperbolic \(3\)-manifolds with totally geodesic boundary
  • M. Kouno, K. Motegi, and T. Shibuya -- Behavior of knots under twisting
  • T. Kanenobu and T. Sumi -- Polynomial invariants of \(2\)-bridge links through \(20\) crossings
  • J. Murakami -- Invariants of spatial graphs
  • S. Matsumoto -- Foundations of flat conformal structure
  • Y. Kamishima and S. Tan -- Deformation spaces on geometric structures
  • O. Saeki -- On \(4\)-manifolds homotopy equivalent to the \(2\)-sphere
  • M. Ue -- On the deformations of the geometric structures on the Seifert \(4\)-manifolds
  • T. Matumoto -- Homologically trivial smooth involutions on \(K3\)-surfaces
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia